# SDR EIA2006049

- Difficulty date: March 22, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO SMOKE DETECTOR NR 2 TEST INOP.  RELAMPED TEST BULB.  OPS CHK GOOD PER MM CH 26-15-00.
